A Survey on the Weighted Log Canonical Threshold and the Weighted Multiplier Ideal Sheaf

  • Pham Hoang HiepEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 246)


We present some recent results and propose a list of questions on the weighted log canonical threshold and the weighted multiplier ideal sheaf. This survey is dedicated to Prof. Kang-Tae Kim on the Occasion of His 60th Birthday.


Weighted log canonical threshold Weighted multiplier ideal sheaves 


  1. 1.
    Berndtsson, B.: The openness conjecture and complex Brunn-Minkowski inequalities. Comp. Geom. Dyn. 10, 29–44 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    De Fernex, T., Ein, L., Mustata, M.: Shokurov’s ACC conjecture for log canonical thresholds on smooth varieties. Duke Math. J. 152, 93–114 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Demailly, J.-P.: Monge-Ampère operators, Lelong numbers and intersection theory. In: Ancona, V., Silva, A. (eds.) Complex Analysis and Geometry, University Series in Math. Plenum Press, New-York (1993)Google Scholar
  4. 4.
    Demailly, J.-P.: A numerical criterion for very ample line bundles. J. Diff. Geom. 37, 323–374 (1993)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Demailly, J.-P., Hiep, Pham Hoang: A sharp lower bound for the log canonical threshold. Acta Math. 212, 1–9 (2014)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Demailly, J.-P., Kollár, J.: Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds. Ann. Sci. Ecole Norm. Sup. 34, 525–556 (2001)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Favre, C., Jonsson, M.: Valuations and multiplier ideals. J. Am. Math. Soc. 18, 655–684 (2005)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Guan, Q.A., Zhou, X.Y.: Effectiveness of Demaillys strong openness conjecture and related problems. Invent. Math. 202(2), 635–676 (2015)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Guan, Q.A., Zhou, X.Y.: A proof of Demailly’s strong openness conjecture. Ann. Math. 182, 605–616 (2015)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Hacon, C., McKernan, J., Xu, C.: ACC for log canonical thresholds. Ann. Math. 180, 523–571 (2014)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Hiep, P.H.: Continuity properties of certain weighted log canonical thresholds. C. R. Acad. Sci. Paris. 355, 34–39 (2017)Google Scholar
  12. 12.
    Hiep, P.H.: The weighted log canonical threshold. C. R. Acad. Sci. Paris 352, 283–288 (2014)Google Scholar
  13. 13.
    Kiselman, C.O.: Attenuating the singularities of plurisubharmonic functions. Ann. Polon. Math. 60, 173–197 (1994)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Kollár, J. (with 14 coauthors): Flips and abundance for algebraic threefolds, Astérisque No. 211, 1992Google Scholar
  15. 15.
    Nadel, A.M.: Multiplier ideal sheaves and Kähler-Einstein metrics of positive scalar curvature. Ann. Math. 132, 549–596 (1990)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ohsawa, T., Takegoshi, K.: On the extension of \(L^2\) holomorphic functions. Math. Z. 195, 197–204 (1987)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Phong, D.H., Sturm, J.: Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions. Ann. Math. 152, 277–329 (2000)Google Scholar
  18. 18.
    Shokurov, V.V.: Three-dimensional log perestroikas. Izv. Ross. Akad. Nauk Ser. Mat. 56(1), 105–203 (1992)MathSciNetGoogle Scholar
  19. 19.
    Skoda, H.: Sous-ensembles analytiques d’ordre fini ou infini dans \(\mathbb{C}^n\). Bull. Soc. Math. Fr. 100, 353–408 (1972)CrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Hanoi Institute of Mathematics-VASTHanoiVietnam

Personalised recommendations